Radiation of a Hertzian Dipole in a Slotted Conducting Sphere

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 230
  • Download : 0
Electromagnetic radiation of a Hertzian dipole placed in a slotted conducting sphere is considered. Fields are expanded in eigenfunctions and a mode-matching method is applied to obtain a set of simultaneous equations for modal coefficients. Biconical antennas are treated as a special case. Computation is performed to illustrate radiation behavior in terms of geometries and frequency. Fast convergence of the series solution is confirmed.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2009-12
Language
English
Article Type
Article
Keywords

ANTENNA; PLASMA

Citation

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, v.57, pp.3847 - 3851

ISSN
0018-926X
DOI
10.1109/TAP.2009.2026065
URI
http://hdl.handle.net/10203/99654
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0